\(\alpha-\psi-\varphi\)-contractive mappings in ordered partial b-metric spaces
- Department of Mathematics and General Sciences, Prince Sultan University, P.O.Box 66833, Riyadh 11586, Saudi Arabia.
In this paper, we introduce the concept of \(\alpha-\psi-\varphi\)-contractive self mapping in complete ordered partial b-
metric space, and we study the existence of fixed points for such mappings under some conditions. Presented
theorems in this paper extend and generalize the results derived by Mustafa et al., also some examples are
given to illustrate the main results.
- b-metric space
- fixed point theory
- partial metric space.
T. Abdeljawad, J. Alzabut, A. Mukheimer, Y. Zaidan, Banach contraction principle for cyclical mappings on partial metric spaces , Fixed Point Theory and Applications, 2012:154 (2012), 7 pages.
T. Abdeljawad, J. Alzabut, A. Mukheimer, Y. Zaidan, Best Proximity Points For Cyclical Contraction Mappings With 0-Boundedly Compact Decompositions, Journal of Computational Analysis and Applications, 15 (2013), 678-685.
T. Abdeljawad, Meir-Keeler \(\alpha\)-contractive fixed and common fixed point theorems, Fixed Point Theory and Applications, 2013:19 (2013), 10 pages.
J. Asl, S. Rezapour, N. Shahzad, On fixed points of \(\alpha-\psi\)-contractive multi functions, Fixed Point Theory and Applications, 2012:212 (2012), 6 pages.
H. Aydi , Some fixed point results in ordered partial metric spaces, Journal of Nonlinear Sciences and Applications, 3 (2011), 210-217.
H. Aydi, M. Bota, E. Karapinar, S. Mitrovic , A fixed point theorem for set valued quasi-contractions in b-metric spaces, Fixed Point Theory and its Applications, 2012:88 (2012), 8 pages.
I. A. Bakhtin , The contraction principle in quasimetric spaces, It. Funct. Anal., 30 (1989), 26-37.
S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrals, Fundamenta Mathematicae, 3 (1922), 133-181.
S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Fis. Univ. Modena, 46 (1998), 263-276.
S. Czerwik , Contraction mappings in b-metric spaces, Acta Math. inform. Univ. Osrav, 1 (1993), 5-11.
E. Karapinar, R. P. Agarwal , A note on Coupled fixed point theorems for \(\alpha-\psi\)-contractive-type mappings in partially ordered metric spaces, Fixed Point Theory and Applications, 2013:216 (2013), 16 pages.
A. Kaewcharoen, T. Yuying, Unique common fixed point theorems on partial metric spaces, Journal of Nonlinear Sciences and Applications, 7 (2014), 90-101.
E. Karapinar, B. Samet, Generalized \(\alpha-\psi\) contractive type mappings and related fixed point theorems with applications, Abstract and Applied Analysis, Art. ID 793486, 2012 (2012), 17 pages.
M. Khan, M. Swaleh, S. Sessa , Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc., 30 (1984), 1-9.
S. G. Matthews , Partal metric topology , Proc. 8th Summer Conference on General Topology and Applications, Ann. N.Y. Acad. Sci., 728 (1994), 183-197.
K. Mehmet, H. Kiziltunc, On Some Well Known Fixed Point Theorems in b-Metric Spaces, Turkish Journal of Analysis and Number Theory, 1 (2013), 13-16.
Z. Mustafa, J. R. Roshan, V. Parvaneh, Z. Kadelburg, Some common fixed point result in ordered partal b-metric spaces, Journal of Inequalities and Applications, 2013 (2013), 562
H. Nashinea, M. Imdadb, M. Hasanc, Common fixed point theorems under rational contractions in complex valued metric spaces, Journal of Nonlinear Sciences and Applications, 7 (2014), 42-50.
B. Samet, C. Vetro, P. Vetro, Fixed point theorems for \(\alpha-\psi\) -contactive type mappings, Nonlinear Analysis, 75 (2012), 2154-2165.
W. Shatanawia, H. Nashineb, A generalization of Banach's contraction principle for nonlinear contraction in a partial metric space, Journal of Nonlinear Sciences and Applications, 5 (2012), 37-43.
S. Shukla, Partial b-metric spaces and fixed point theorems, Mediterranean Journal of Mathematics, doi:10.1007/s00009-013-0327-4 (2013)
S. Singh, B. Chamola, Quasi-contractions and approximate fixed points, J. Natur. Phys. Sci., 16 (2002), 105-107.
C. Vetroa, F. Vetrob , Common fixed points of mappings satisfying implicit relations in partial metric spaces, Journal of Nonlinear Sciences and Applications, 6 (2013), 152-161.
H. Yingtaweesittikul , Suzuki type fixed point for generalized multi-valued mappings in b-metric spaces, Fixed Point Theory and Applications, 2013:215 (2013), 9 pages.